# SDR C2XA03SH307

- Difficulty date: August 29, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145ER
- Aircraft serial: 145056
- Aircraft time: 11,505 hours, 9,616 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Stiffener
- Part number: 14576631622
- Condition: Chafed
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C CHECK THE RIGHT HAND LOWER COWLING AFT STIFFENER WAS FOUND TO BE CHAFED. MAINTENANCE REMOVED AND REPLACED THE AFFECTED STIFFENER IAW EMB 145 SRM 51-40-02. THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
